# SDR SWIA202161550

- Difficulty date: August 13, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH OUTBOARD FLAP CENTER HINGE ARM Â€“ INBOARD GUIDE PLATE CHAFED.     (C-CHECK RO 10/4/2021)    REPAIR CHAFED DAMAGE ON LH OUTBOARD FLAP CENTER HINGE ARM Â€“ INBOARD GUIDE PLATE REF REO 601R-57-54-336 REV -- DATED 2021-08-28 .ORIGINAL THICKNESS .050" , REMAIINING .040" ,MATERIAL LOSS .010". COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
